# SDR GTIA2025090839068

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 39,988 hours, 16,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: S6010035306
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,339 hours, 644 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.  R & R AFT MEGAPHONE IAW AMM 25-65-51 OPS TEST OK
